High Creatine plasma results
Mar 6, 2011
I have been taking atripla now for almost a year. I had labs done about 3 months ago, and the showed my creatine plasma at 1.5, and that i had been increasing since the start of the medication. Should i be worried that this is an indication that my kidneys are starting to fail
Response from Dr. Holodniy
You don't indicate what the creatinine level was prior to starting atripla, or whether your are taking any other medications or have other ongoing medical problems, so hard to assess the increase. It should be evaluated by your doctor, but at this point your don't have to worry about kidney failure at all.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
- Rash After Sex With Sex Worker Worried I Have HIV
- Tingling Lips After Sucking Penis Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vomiting After Fingering Worried I Have HIV
- Can The Receiver Of Oral Sex Catch A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.